← Return to Relex Sympathetic Dystrophy

Discussion
piglit (@piglit)

Relex Sympathetic Dystrophy

Skin Health | Last Active: Aug 4, 2012 | Replies (11)

Comment receiving replies
@amberpep

Hi piglet ….. I don’t know what this is, but I’m going to look it up. What did your doc. say to you about it? Did he recommend any medication for pain or perhaps P.T. I’m sorry I’m not of much help. I’m going to roam the internet and see what I can find. Take care of yourself friend ……
Barb

Jump to this post


Replies to "Hi piglet ..... I don't know what this is, but I'm going to look it up...."

Hi barb the dr seems to think that it is more likely to be Post thrombotic disorder. The two conditions are very similar, It’s caused through the damage of the clots that have gone through the right leg. It has caused me such grieve emotionally and physically. It’s possible to be one or the other because the similarities are much of the same. At the moment I’m home just taking pain killers and moving around as much as I can. Have also had to leave work as I can’t manage to work with the condition. Anyway I’m trying to stay positve and just get back on track with getting me okay. Thanks for being such a dear friend

  Request Appointment